# SDR IPXA2024060735062

- Difficulty date: June 6, 2024
- Submitted: June 7, 2024
- Operation: Air carrier
- Aircraft: N364UP
- Make and model: Boeing 767346
- Aircraft serial: 33845
- Aircraft time: 50,925 hours, 17,907 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Drive Assy
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: Slat System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED,  ON CLIMBOUT, RETRACTING FLAPS, THE 'LE SLAT ASSYMMETRY' EICAS MSG ILLUMINATED AND FLAP IND WAS BETWEEN UP & 1. IT MOMENTARILY CLEARED AD FLAP NEEDLE WENT TO 'UP'. THE EICAS MSG RETURNED AND NEEDLE... OPENED ACCESS PANELS, CLEANED SLAT DRIVE MECHANISM AND LUBRICATED SLAT  #8 AND #9 . CLOSED PANELS. DURING CLOSING REPLACED SEVERAL SCREWS IAW AMM 12-21-080-600-803 REV 142.
